Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some additional factorizations of $2^{n}\pm 1$

Author: K. R. Isemonger
Journal: Math. Comp. 19 (1965), 145-146
MSC: Primary 10.08
MathSciNet review: 0170846
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.08

Retrieve articles in all journals with MSC: 10.08

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society